# SDR ABXA9500798

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Damaged
- Location: Fs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, WHILE REPLACING THE LEFT CUSP WEB AT FS 1041, THE WEB WAS CUT SHORT OF REQUIRED INSTALLATION UNDER THE FRAME FOOT, STA 1041 LEFT SIDE.  REPAIRED CUSP WEB IAW ABX REA D953-11947-MR.
